# SDR IPXA10558494

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO BAY NR 1 FLOOR PANEL HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED NR 1 FLOOR PANEL PER SRM 53-60-53-0I-1, SRM 51-20-01-0G AMM 51-00-58-2.
